# SDR BAQA090611

- Difficulty date: November 6, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 2,122 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Control Unit
- Part number: C19269AA
- Part serial: E0125
- Condition: Malfunctioned
- Location: Altimeter
- Part time: 2,122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BARO ADJUST NOT WORKING AND PULLS IN AND OUT.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
